Injuction Goes Wrong; Body Builder Cries For Help

 

30-year-old Ronny Rono, a former bodybuilding enthusiast who is suspected to be suffering from a case of Synthol injection which has caused him to developed muscular atrophy and biceps pectoral muscles.

When Ronny Rono started bodybuilding years ago, he had dreams of becoming a champion. Today, however, his dreams have become his worst nightmare.

His upper body is swollen; his arms are wasting away; he rarely gets out of bed, and when he does, he cannot look at the mirror without breaking down.

Advertisement

He is battling what doctors suggest could be a case of Synthol injection. A medical review of the usage of synthol in bodybuilding indicates the substance is injected deep into muscles to provide an immediate and temporary enlargement of the muscle body.

“Some bodybuilders favour synthol injections over anabolic steroids because it does not come with the long list of side effects associated with steroids,” reads a medical document on the subject.

It warns that effects of synthol can be devastating and long-term, including permanent muscle disfigurement, muscle fibrosis and development of muscle ulcers and wounds.

Rono denies having ever used the injection, but says he was an alcoholic during his life as a bodybuilder, and someone could have injected him with the drugs.

“I do not have a memory of everything I might have done,” he says.

His life has changed. He spends most of his days motionless in a small bed at his aunt’s house in the outskirts of Kericho town. Since he developed muscular atrophy that made him lose feeling on his upper body, he has to depend on relatives to feed, bathe and clothe him.

“The condition began with a small swelling in my right arm. I went to a private hospital in Kericho town, where I was given painkillers and told I needed surgery to remove the tumor,” said Rono. In April 2017, a year after his right hand began swelling, the condition spread to the left hand.

He says he was not in much pain, but he noticed the swelling was spreading to his chest. They went to hospital for a biopsy and a series of other tests, but doctors could not immediately find what ailed him.

When he removes his shirt, it reveals a disfigured upper torso, swollen underarm and chest with hardly any muscle in his right hand.

The skin in his upper abdomen and around the eye sockets is dry and cracking. He relies on petroleum jelly to soothe the discomfort that comes with the dryness.

“The condition makes me feel like I am carrying a lot of weight that my backbone cannot support; that is why I am always feeling fatigued, I have to lie in bed,” he says.

He is also experiencing difficulty in breathing.

An MRI chest analysis conducted by Dr W Otieno, a radiologist at Lakeside MRI indicated that Rono’s pectoris muscles are grossly enlarged and show heterogeneous contrast.

Dr Philemon Letting of Kericho Fig Tree hospital upon request for MRI review gives a clue that Rono’s condition is suspected case of synthol injection.

Due to his condition, he says his wife left, taking away their child.

He suspects she left because he had to quit his job last year from Elimu Sacco where he worked as a junior employee at the registry

Source:Koenzagh.com

 

 

 

 

 

 

Leave a Reply